Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates

Banasiak, Jacek and Lamb, Wilson (2012) Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates. Journal of Mathematical Analysis and Applications, 391 (1). pp. 312-322. ISSN 0022-247X

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

n this paper we show that continuous fragmentation operators are sectorial for a large range of physically relevant fragmentation rates and use this fact to prove classical solvability of the combined coagulation–fragmentation equation with unbounded coagulation kernels.

Item type: Article
ID code: 40672
Keywords: fragmentation, moment estimates, coagulation, real interpolation, fractional powers of operators, classical solutions, analytic semigroups, sectorial operators, Semilinear Cauchy problem, semigroups of operators, Mathematics, Analysis, Applied Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 02 Aug 2012 13:46
    Last modified: 27 Mar 2014 10:23
    URI: http://strathprints.strath.ac.uk/id/eprint/40672

    Actions (login required)

    View Item